# SDR 2007FA0000946

- Difficulty date: October 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Engine: Pwa JT8D217C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs940-945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT INPUT FOR 4C CHECK AND CPCP ON SEPT 3, 2007.  DURING CPCP, THE INSPECTOR PERFORMED VISUAL INSPECTION AND FOUND 5 INCH CRACK BOTH ON LT AND RT FUSELAGE STRINGER S18A BETWEEN BS940 AND BS945 ON SEPT 21, 2007.  A PROPOSAL WAS INITIALLY SUBMITTED ON SEPT 22.  AFTER REPAIR TO THE STRINGERS, FORM 337 WILL BE SUBMITTED TO FAA FOR FINAL RESULT OF CORRECTIVE ACTIONS DETAIL.  (K)
